# SDR AALA202509262490

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 29,746 hours, 13,965 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 22C SEAT MOUNTED EMERGENCY PATH LIGHTING INOP.  MAINTENANCE REPAIRED WIRE BETWEEN SEAT 22C AND 23C IAW  ESPM 20-43-11 .
